Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 13, 2021, 4:13 PM CDT for Williamson County, Tennessee. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2021, 4:13 PM CDT (21:13 UTC)
- Expired
- Jun 13, 2021, 4:30 PM CDT
- In force
- 17 min
- Issued by
- NWS Nashville, TN
County Williamson County, TN
The radar
The Nashville radar (KOHX), 38 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.2 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1410 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1150 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.8
The text
As transmitted.
908
WWUS84 KOHX 132113
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
413 PM CDT Sun Jun 13 2021
TNZ059-132130-
Williamson TN-
413 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILLIAMSON COUNTY
UNTIL 430 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nolensville, or 8 miles east of Franklin, moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Brentwood, Nolensville and Triune.
This includes Interstate 840 between mile markers 36 and 45.
LAT...LON 3599 8668 3597 8663 3594 8661 3591 8663
3590 8662 3587 8662 3585 8660 3584 8660
3584 8661 3583 8663 3582 8676 3599 8674
3600 8669
TIME...MOT...LOC 2113Z 352DEG 14KT 3593 8669
$$
WhiteheadWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 13, 1:52 PM CDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jun 13, 1:52 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Nashville TN 152 PM CDT Sun Jun 13 2021 .DISCUSSION... At 150 PM CDT, another steamy day was underway with heat index values mostly 95-100. We had a few storms this morning, but not much since. Satellite shows building cumulus clouds in the past half hour or so, so scattered storms should start to fire up soon. A weak cool front is approaching, note the 50s dew points north of the Ohio River. As the diffuse boundary bumps into the 4000+ surface based capes in place, we may have a few severe storms with damaging gusts from the stronger cells. Downpours with more than 1 inch of rainfall are possible as well. Keep in mind not everyone will get storms, but those who do will surely know it! Late day pops are lowest northwest to highest southeast, mainly 20-40 percent. Once the boundary pushes through late this evening, we will finally shut off the rain chances for a while. Patchy shallow fog is possible tonight especially in the areas that receive rain today. Lower dew points will filter into the area on Monday, but we will stay rather warm with highs in the upper 80s to lower 90s. A deep trough will begin to set up over the northeast US Monday night that will push a couple reinforcing shots of dry and cooler air into our area Tuesday through Thursday. Highs will be in the low to mid 80s during this stretch and humidity will be quite tolerable considering it is June. The large northeast trough will get kicked out late Thursday and weak upper ridging will slide into our area. This will allow the temperatures and humidity to start creeping up on Friday. Chances for scattered showers and storms return next weekend. Also, we will be watching the western Gulf of Mexico for possible tropical formation later this week. && .AVIATION... 18Z TAF DISCUSSION. CKV/BNA/MQY/CSV...Generally VFR ceilings and vsbys expected thru 14/18Z. Sct shwrs/tstms expected to develop in moist and diurnal driven instability environment across mid state region. However with specific location development hard to exactly pinpoint, but can not rule out convective development in vcnty, mentioned VCTS at all terminals thru 14/00Z-14/02Z. NW-N sfc winds around 5kts expected thru 14/18Z. .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && .PRELIMINARY POINT TEMPS/POPS... Nashville 70 91 66 86 63 / 20 0 0 0 0 Clarksville 67 89 63 84 61 / 10 0 0 0 0 Crossville 65 84 60 78 56 / 30 0 0 0 0 Columbia 69 89 65 84 61 / 30 0 0 0 0 Lawrenceburg 69 89 65 84 60 / 30 0 0 0 0 Waverly 67 89 64 84 61 / 20 0 0 0 0 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........JB Wright
Hazardous weather outlook, Jun 13, 5:05 AM CDT, 11 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 505 AM CDT Sun Jun 13 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-141015- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 505 AM CDT Sun Jun 13 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. A few strong to briefly severe thunderstorms are possible this afternoon and evening. Damaging wind gusts are the main concern. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 10
In the hours before
Local storm report, Jun 13, 10:57 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1057 AM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 3 WNW PULASKI 35.21N 87.08W
06/12/2021 GILES TN TRAINED SPOTTER
SEVERAL TREES OVER 2 FEET IN DIAMETER WERE BLOWN DOWN
ALONG HIGHWAY 64 JUST NORTHWEST OF PULASKI. POWER
OUTAGES OCCURRED.
0358 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/12/2021 BEDFORD TN SOCIAL MEDIA
LARGE TREE UPROOTED ON ALTON AVENUE IN SHELBYVILLE
0358 PM TSTM WND DMG 1 NW SHELBYVILLE 35.50N 86.46W
06/12/2021 BEDFORD TN SOCIAL MEDIA
TREES DOWN ON POWERLINES AT MORTON STREET AND COLLOREDO
BOULEVARD.
0438 PM TSTM WND DMG LYNNVILLE 35.38N 87.01W
06/12/2021 GILES TN MEDIA
TREE DOWN ON BEAR CREEK PIKE
0600 PM FLASH FLOOD 4 S LEWISBURG 35.39N 86.79W
06/12/2021 MARSHALL TN EMERGENCY MNGR
WATER FLOWING OVER A PORTION OF COOSIE BRANCH RD. NEAR
THE 700 BLOCK.
0605 PM HAIL 7 NW LEWISBURG 35.52N 86.88W
06/12/2021 M1.00 INCH MARSHALL TN SOCIAL MEDIA
0610 PM HAIL 3 NNW LEWISBURG 35.49N 86.81W
06/12/2021 M0.88 INCH MARSHALL TN SOCIAL MEDIA
0630 PM TSTM WND DMG 7 N MONTEREY 36.23N 85.23W
06/12/2021 OVERTON TN EMERGENCY MNGR
TREES WERE BLOWN DOWN WITH SOME POWER OUTAGES ALONG
CEDAR CHAPEL ROAD.
&&
EVENT NUMBER OHX2100539 OHX2100537 OHX2100538 OHX2100533 OHX2100536
OHX2100534 OHX2100535 OHX2100540
13Local storm report, Jun 13, 11:06 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
1106 AM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/12/2021 BEDFORD TN SOCIAL MEDIA
LARGE TREE UPROOTED ON ALTON AVENUE IN SHELBYVILLE
0358 PM TSTM WND DMG 1 NW SHELBYVILLE 35.50N 86.46W
06/12/2021 BEDFORD TN SOCIAL MEDIA
TREES DOWN ON POWERLINES AT MORTON STREET AND COLLOREDO
BOULEVARD.
0438 PM TSTM WND DMG LYNNVILLE 35.38N 87.01W
06/12/2021 GILES TN MEDIA
TREE DOWN ON BEAR CREEK PIKE
0505 PM TSTM WND DMG 3 WNW PULASKI 35.21N 87.08W
06/12/2021 GILES TN TRAINED SPOTTER
NUMEROUS TREES WERE BLOWN DOWN INCLUDING SOME OVER 2
FEET IN DIAMETER ALONG HIGHWAY 64 JUST NORTHWEST OF
PULASKI. POWER OUTAGES OCCURRED. SEVERAL SHEET METAL
ROOFS WERE DAMAGED.
0600 PM FLASH FLOOD 4 S LEWISBURG 35.39N 86.79W
06/12/2021 MARSHALL TN EMERGENCY MNGR
WATER FLOWING OVER A PORTION OF COOSIE BRANCH RD. NEAR
THE 700 BLOCK.
0605 PM HAIL 7 NW LEWISBURG 35.52N 86.88W
06/12/2021 M1.00 INCH MARSHALL TN SOCIAL MEDIA
0610 PM HAIL 3 NNW LEWISBURG 35.49N 86.81W
06/12/2021 M0.88 INCH MARSHALL TN SOCIAL MEDIA
0630 PM TSTM WND DMG 7 N MONTEREY 36.23N 85.23W
06/12/2021 OVERTON TN EMERGENCY MNGR
TREES WERE BLOWN DOWN WITH SOME POWER OUTAGES ALONG
CEDAR CHAPEL ROAD.
&&
EVENT NUMBER OHX2100537 OHX2100538 OHX2100533 OHX2100539 OHX2100536
OHX2100534 OHX2100535 OHX2100540
13Local storm report, Jun 13, 12:05 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1205 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM TSTM WND DMG DOVER 36.48N 87.84W
06/12/2021 STEWART TN NWS EMPLOYEE
TREES WERE BLOWN DOWN IN DOVER WITH SOME BRANCHES ON A
HOUSE. TIME WAS ESTIMATED BY RADAR.
&&
EVENT NUMBER OHX2100541
13Special weather statement, Jun 13, 4:13 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
413 PM CDT Sun Jun 13 2021
TNZ059-132130-
Williamson TN-
413 PM CDT Sun Jun 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILLIAMSON COUNTY
UNTIL 430 PM CDT...
At 413 PM CDT, Doppler radar was tracking a strong thunderstorm over
Nolensville, or 8 miles east of Franklin, moving south at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Brentwood, Nolensville and Triune.
This includes Interstate 840 between mile markers 36 and 45.
LAT...LON 3599 8668 3597 8663 3594 8661 3591 8663
3590 8662 3587 8662 3585 8660 3584 8660
3584 8661 3583 8663 3582 8676 3599 8674
3600 8669
TIME...MOT...LOC 2113Z 352DEG 14KT 3593 8669
WhiteheadThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:58 PM CDT | Special Weather Statement | OHX | Montgomery | 32 min |
| Jun 12, 9:55 PM CDT | Special Weather Statement | OHX | Houston, Stewart | 50 min |
| Jun 12, 10:00 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 30 min |
| Jun 12, 10:28 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 47 min |
| Jun 13, 7:18 AM CDT | Special Weather Statement | OHX | Dickson | 42 min |
| Jun 13, 8:09 AM CDT | Special Weather Statement | OHX | Hickman | 21 min |
| Jun 13, 8:16 AM CDT | Special Weather Statement | OHX | Dickson | 29 min |
| Jun 13, 8:25 AM CDT | Special Weather Statement | OHX | Williamson | 35 min |
| Jun 13, 5:27 PM CDT | Special Weather Statement | OHX | Clay | 48 min |
| Jun 13, 5:34 PM CDT | Special Weather Statement | OHX | Marshall | 26 min |
| Jun 13, 5:49 PM CDT | Special Weather Statement | OHX | Smith | 41 min |
| Jun 13, 5:54 PM CDT | Special Weather Statement | OHX | Bedford | 36 min |
| Jun 13, 6:34 PM CDT | Special Weather Statement | OHX | DeKalb | 41 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.